American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alla Sirokofskich. On an exponential predicate in polynomials over finite fields. Proc. Amer. Math. Soc. 138 (2010) 2569-2583. MR 2607887.
Abstract, references, and article information   
View Article: PDF

[2] Hector Pasten. An extension of Büchi's problem for polynomial rings in zero characteristic. Proc. Amer. Math. Soc. 138 (2010) 1549-1557. MR 2587438.
Abstract, references, and article information   
View Article: PDF

[3] Carlos R. Videla. The undecidability of cyclotomic towers. Proc. Amer. Math. Soc. 128 (2000) 3671-3674. MR 1694882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karim Zahidi. On Diophantine sets over polynomial rings . Proc. Amer. Math. Soc. 128 (2000) 877-884. MR 1641141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Françoise Delon. $\mathbb{Q}$ muni de l'arithmétique faible de Penzin est décidable. Proc. Amer. Math. Soc. 125 (1997) 2711-2717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thanases Pheidas. An undecidability result for power series rings of positive characteristic . Proc. Amer. Math. Soc. 99 (1987) 364-366. MR 870802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Françoise Delon. Corps et anneaux de Rolle . Proc. Amer. Math. Soc. 97 (1986) 315-319. MR 835889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. van den Dries. New decidable fields of algebraic numbers . Proc. Amer. Math. Soc. 77 (1979) 251-256. MR 542093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1